Title: Spacelike surfaces with positive definite second fundamental form in 3D spacetimes
Authors: Aledo, J. A ×
Haesen, Stefan
Romero, A #
Issue Date: 2007
Publisher: Elsevier science bv
Series Title: Journal of geometry and physics vol:57 issue:3 pages:913-923
Abstract: For a spacelike surface with positive definite second fundamental form in any 3-dimensional Lorentzian manifold, a new formula relating its mean and Gauss curvature with the Gauss curvature of the second fundamental form is obtained. As an application, necessary and sufficient conditions are established in order to prove that such a compact spacelike surface is totally umbilical. (c) 2006 Elsevier B.V. All rights reserved.
ISSN: 0393-0440
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science